Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 92, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 17, 2023, 10:55 AM EDT for Brevard County, Orange County, Osceola County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2023, 10:55 AM EDT (14:55 UTC)
- Expired
- Jun 17, 2023, 11:30 AM EDT
- In force
- 35 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 43 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 2.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2043 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
591 WUUS52 KMLB 171455 SVRMLB FLC009-095-097-171530- /O.NEW.KMLB.SV.W.0092.230617T1455Z-230617T1530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Melbourne FL 1055 AM EDT Sat Jun 17 2023 The National Weather Service in Melbourne has issued a * Severe Thunderstorm Warning for... West central Brevard County in east central Florida... Southeastern Orange County in east central Florida... Northeastern Osceola County in east central Florida... * Until 1130 AM EDT. * At 1054 AM EDT, a severe thunderstorm was located near Harmony, or near Narcoossee, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Wedgefield, Lone Cabbage Fish Camp, Holopaw, Lake Hart and Harmony. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2811 8116 2841 8125 2852 8090 2817 8082 TIME...MOT...LOC 1454Z 258DEG 32KT 2826 8115 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Pendergrast
1 follow-up statement
288 WWUS52 KMLB 171511 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 1111 AM EDT Sat Jun 17 2023 FLC009-095-097-171530- /O.CON.KMLB.SV.W.0092.000000T0000Z-230617T1530Z/ Brevard FL-Orange FL-Osceola FL- 1111 AM EDT Sat Jun 17 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR WEST CENTRAL BREVARD...SOUTHEASTERN ORANGE AND NORTHEASTERN OSCEOLA COUNTIES... At 1110 AM EDT, a severe thunderstorm was south of Wedgefield, along the Beachline Expressway moving east at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Wedgefield, Lone Cabbage Fish Camp, Holopaw, Lake Hart and Harmony. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2811 8116 2841 8125 2852 8090 2817 8082 TIME...MOT...LOC 1510Z 258DEG 32KT 2824 8125 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Pendergrast
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 10:19 AM EDT, 36 minutes earlier.
Area forecast discussion, Jun 17, 10:19 AM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1019 AM EDT Sat Jun 17 2023 ...New UPDATE, MARINE, AVIATION, PREV DISCUSSION... .UPDATE... Issued at 1018 AM EDT Sat Jun 17 2023 Current satellite and radar imagery shows ongoing convection across the north moving east northeast around 20 mph. Coverage of showers and storms is expected to increase through the late morning hours as energy aloft moves southeastward across the Florida Peninsula. Greatest coverage will shift towards the south early this afternoon with hi-res model guidance suggesting a short period of drying across the north before another round of shower and storm activity late this afternoon and around sunset. A moist airmass in place in combination with energy aloft and daytime heating will allow for storms to become strong to severe. Model soundings show an inverted V profile, and damaging wind gusts of 60 mph will be possible in severe storms. Strong storms will also be capable of hail and frequent cloud-to-ground lightning. Temperatures this afternoon will be in the L90s with feels like temperatures between 100 and 106 from Brevard/Osceola southward. && .MARINE... Issued at 311 AM EDT Sat Jun 17 2023 Today/tonight (previous)...Area remains between high pressure ridge axis to the south and a stalled frontal boundary across the deep south. This will maintain the W/SW offshore flow of 10-15 knots. A late sea breeze may form but would stay pinned to the coast. Fast moving storms will cross the FL peninsula from west to east earlier than previous days and push offshore the east coast during the mid day and afternoon. More than one round of storms will be possible through sunset, containing wind gusts 35 knots or greater. Yet another round of storms is expected to push SE and off the coast overnight. S/SW winds will increase 15-20 knots after sunset over the offshore waters of Volusia and Brevard, likely requiring a Caution headline. Seas 1-2 feet nearshore and 3 feet offshore. && .AVIATION... (12Z TAFS) Issued at 1018 AM EDT Sat Jun 17 2023 Multiple rounds of storms expected today. Ongoing +TSRA across northern terminals with coverage increasing across the north through the afternoon. IFR VIS has been observed in ongoing convection along with wind gusts around 30kts. TEMPOs currently in effect at interior terminals and DAB for IFR VIS/MVFR CIGs. MVFR CIGs have developed outside of convection across coastal terminals this morning. WSW winds around 10 kts this afternoon with locally higher gusts possible where convection develops. Storms will continue to be possible beyond sunset and overnight. && .PREV DISCUSSION... Issued at 309 AM EDT Sat Jun 17 2023 Today/Tonight...A series of shortwave troughs will drop SE across FL and reinforce the larger scale upper trough. Combined with an increase in moisture and daytime heating, this energy aloft will produce rounds of storms over the next 24 hours. In the low levels, the westerly flow will persist though not as breezy/gusty as yesterday. Expect an earlier onset of showers and storms today and in fact, already seeing coastal showers pushing onshore north of Tampa. This activity will increase in coverage and intensity after sunrise and push steadily E/SE across the area and offshore. Since the offshore flow is a little weaker than yesterday, there is a chance the east coast sea breeze may develop south of the Cape though the early storms pushing offshore may disrupt it. Reheating behind these initial storms should develop additional storms late in the day especially along outflow boundaries and a possible sea breeze pinned at the coast. Daytime heating combined with cool temps aloft (-10C at 500mb) will produce steep lapse rates in the low and mid levels, supporting strong to severe storms containing damaging winds to 60 mph and hail. Storms will be quick-moving at 20-30 mph but there is a risk for cells training over similar areas and producing prolonged heavy rain and a flood threat. This appears more likely this evening and overnight as additional storms are progged to push SE across the area assocd with addl upper support. Localized rainfall amounts up to 4 inches will be possible. Sunday...The shortwave pivoting through the mid-level trough, still holding position over Florida, ejects to the east as a second shortwave over the central Plains rounds the mid-level ridge over Mexico-Texas. The aforementioned ridge begins to amplify late in the day in response to a substantial mid-upper level trough/low digging in over the Pacific Northwest. At the surface, the frontal boundary draped across the Deep South sags into North Florida as a weak low develops near the southeastern seaboard and departs eastward, while the ridge axis of the Atlantic high remains to the south. This will result in another moderate surge of southwest to westerly flow, increasing winds to 10-15 mph and briefly to 15-20 mph in some locations. Deep moisture (PWATs 1.7-2.0", depending on the model) gets pulled across the state as it wraps into the developing low, continuing high rain chances, around 70 pct areawide. A caveat will be drier air also getting wrapped into the low, which could lead to lower than advertised rain chances/coverage across the north, which the 00Z ECM and GFS guidance are trending towards. Warmer air aloft (T500 increasing to around -8C to -7C) should start to inhibit storm development, but model soundings still show enough instability and downdraft potential for strong to marginally severe storms with gusty winds, occasional to frequent cloud to ground lightning, and torrential downpours. SPC has outlined most of ECFL in a Marginal Risk. Daytime temperatures start a slow downward trend due to increased cloud cover and showers, with afternoon highs around 90. Overnight lows in the L-M70s. Monday...The mid to upper level pattern over the CONUS continues to amplify, with mid-level ridging quickly building from Texas-Mexico through the central US and into Canada in response to a substantial mid-upper level trough and low digging even further south across the western U.S. The second shortwave, rounding the ridge over the central Appalachians, starts to become cutoff as it reaches the deep south. An attendant weak surface low is expected to develop, which will lift the frontal boundary sagging across north Florida back north. Westerly winds become light, so should see the return of the east coast sea breeze. 18Z guidance only so recently indicated slightly drier conditions Monday, bringing PoPs down to around 60 pct areawide, but 00Z guidance has been trending towards a quicker return of deep moisture, so could see these rain chances increasing in upcoming forecast packages. Upper level temperatures remain fairly warm (T500 -6C to -7C), combined with higher moisture content through the atmosphere, should reduce the potential for severe storms, but strong storms remain possible and the threat for locally heavy rainfall will increase. Current forecast calls for afternoon highs to rebound back into the U80-L90s, but should increased moisture (more clouds higher rain chances) be realized, these could end up being lower. Overnight lows in the L-M70s. Tuesday-Saturday...A very wet period and an increased risk for locally heavy rainfall is expected next week. The mid-upper level ridge extending from Mexico across the central U.S. and into Canada continues to amplify, eventually leading to broad ridging across the eastern U.S. The mid-level low over the Southeast and Florida becomes cut off and begins to meander, with ensembles and deterministic models showing less retrograde movement than this time yesterday, remaining more or less overhead through late week. By Thursday-Friday, ECM/GFS both show a similar evolution of the mid- upper level pattern becoming amplified enough troughing over the northwestern Atlantic is able to reinforce the low overhead, then finally shift it northeastward as flow starts to become more zonal across the CONUS through the weekend. Ensemble solutions depict a similar scenario, though much less amplified. The ridge axis of the Atlantic high stays shunted to the south of ECFL and some form of stationary boundary remains draped across the Deep South to north Florida, and surface high pressure builds over the northeastern U.S. Initially southwesterly flow backs to southerly mid-week and southeasterly late week, drawing deep moisture across Florida. Model PWATs start around 1.6-1.9" Tuesday, increasing to over 2" late in the week and possibly above 2" by the weekend, with pretty good agreement between models. That said, have opted to cap PoPs to 70 pct Tue-Wed, 60 pct Thu-Fri, and 50 pct Sat due to the inherent decrease in confidence as we go later into the forecast period. Afternoon highs slowly slip from the U80-L90s along Tuesday to the M- U80s by the weekend thanks to the increased cloud cover and shower coverage. Overnight lows in the L-M70s. && .PRELIMINARY POINT TEMPS/POPS... DAB 90 72 88 73 / 60 70 70 30 MCO 91 74 89 75 / 70 70 70 30 MLB 92 74 89 75 / 70 70 70 40 VRB 92 74 90 74 / 70 60 70 40 LEE 90 74 89 74 / 70 70 70 30 SFB 91 74 90 74 / 60 70 70 30 ORL 92 75 89 75 / 70 70 70 30 FPR 92 74 90 75 / 70 60 70 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Law/Pendergrast
Hazardous weather outlook, Jun 17, 6:19 AM EDT, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 619 AM EDT Sat Jun 17 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-180000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 619 AM EDT Sat Jun 17 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... An earlier start to rain and storms today with multiple rounds possible. Conditions are favorable for a few storms to contain damaging winds near 60 mph, hail and frequent lightning strikes. A brief tornado will also be possible along boundary interactions. Movement will be toward the east at 20 to 30 mph. The risk of strong storms and heavy rainfall will persist into the overnight. .FLOOD IMPACT... Several rounds of rain and storms are possible today and tonight. The threat of storm cells training over similar areas will produce localized rainfall amounts up to 4 inches. This may cause temporary flooding of some roads and low lying areas. The best chance for this to occur will be over Osceola, Orange and Lake counties. Never attempt to cross water of unknown depth especially at night. .EXCESSIVE HEAT IMPACT... Peak heat indices 102 to 106 will most likely occur across Martin, Saint Lucie, Indian River and Okeechobee counties before storms move in this afternoon. .RIP CURRENT IMPACT... A Moderate risk of life threatening rip currents exists at all central Florida Atlantic beaches. Always swim within sight of a lifeguard. .MARINE THUNDERSTORM GUST IMPACT... Rounds of lightning storms will be capable of producing wind gusts of 35 knots or greater as they move toward the east and southeast over inland lakes, the Intracoastal Waterway, and then over the Atlantic waters. Boaters should watch for storms approaching from the west and seek safe shelter well in advance as storms will be offshore-moving. .WIND AND SEA IMPACT... South to southwest winds will increase 15 to 20 knots this evening and overnight over the offshore waters of Volusia and Brevard counties. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Above normal rain chances will continue through the upcoming week. Scattered to numerous lightning storms each afternoon will be capable of producing gusty winds, small hail, frequent lightning, and torrential downpours. A few storms will be marginally severe Sunday. The combination of max temperatures in the lower 90s and humidity will produce peak heat indices up to 105 most days. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Kelly
In the hours before
Special weather statement, Jun 17, 10:20 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1020 AM EDT Sat Jun 17 2023
FLZ045-053-171500-
Osceola FL-Orange FL-
1020 AM EDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 1100 AM EDT...
At 1019 AM EDT, Doppler radar was tracking a strong thunderstorm over
Intercession City, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kissimmee, Bay Lake, Celebration, West Lake Toho and Intercession
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2841 8138 2809 8129 2809 8145 2814 8146
2814 8152 2820 8152 2826 8156 2826 8164
2840 8166 2840 8152
TIME...MOT...LOC 1419Z 249DEG 52KT 2824 8152
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PendergrastLocal storm report, Jun 17, 10:28 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1028 AM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM Tstm Wnd Gst 1 SSE Seabreeze 29.22N 81.00W
06/17/2023 M39 mph Volusia FL Mesonet
FSWN Beach Safety Headquarters measured a wind gust of
34kt/39mph.
&&
Event Number MLB2300246
SchaperLocal storm report, Jun 17, 10:48 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1048 AM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM Tstm Wnd Gst 1 NW Klondike Beach 28.74N 80.70W
06/17/2023 M54 mph Brevard FL Other Federal
USSF Tower 19 measured a wind gust of 47KT/54MPH from
the northwest.
&&
Event Number MLB2300247
SchaperSpecial weather statement, Jun 17, 10:50 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1050 AM EDT Sat Jun 17 2023
FLZ045-053-171545-
Osceola FL-Orange FL-
1050 AM EDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southeastern Orange
and northeastern Osceola Counties through 1145 AM EDT...
At 1050 AM EDT, Doppler radar was tracking a strong thunderstorm over
Narcoossee, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Wedgefield and Christmas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2854 8141 2860 8095 2820 8086 2809 8129
TIME...MOT...LOC 1450Z 252DEG 32KT 2832 8125
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PendergrastLocal storm report, Jun 17, 10:52 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1052 AM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM Tstm Wnd Gst 1 ESE Buenaventura Lake 28.33N 81.33W
06/17/2023 E50 mph Osceola FL Trained Spotter
Spotter near Buena Ventura Lakes estimated winds of
50mph.
&&
Event Number MLB2300248
SchaperLocal storm report, Jun 17, 10:55 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1055 AM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM Tstm Wnd Gst Orlando Intl Airport 28.42N 81.32W
06/17/2023 M66 mph Orange FL ASOS
ASOS at Orlando International Airport measured a wind
gust of 57kt/66mph.
&&
Event Number MLB2300249
SchaperThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:26 AM EDT | Special Weather Statement | MLB | Volusia | 64 min |
| Jun 17, 9:38 AM EDT | Special Marine Warning | MLB | 97 min | |
| Jun 17, 10:07 AM EDT | Areal Flood Advisory | MLB | Lake, Orange | 2 hr |
| Jun 17, 10:20 AM EDT | Special Weather Statement | MLB | Orange | 40 min |
| Jun 17, 10:39 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 17, 10:50 AM EDT | Special Weather Statement | MLB | Orange | 55 min |
| Jun 17, 11:02 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 27 min |
| Jun 17, 11:05 AM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 55 min |
| Jun 17, 11:21 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 39 min |
| Jun 17, 11:22 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola | 38 min |
| Jun 17, 11:23 AM EDT | Special Weather Statement | MLB | Lake, Orange, Osceola, Seminole | 67 min |
| Jun 17, 11:46 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 59 min |
| Jun 17, 11:49 AM EDT | Special Marine Warning | MLB | 86 min | |
| Jun 17, 11:54 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 36 min |
| Jun 17, 12:07 PM EDT | Tornado Warning | MLB | Brevard | 16 min |
| Jun 17, 12:43 PM EDT | Special Weather Statement | MLB | Martin | 47 min |
| Jun 17, 12:46 PM EDT | Special Marine Warning | MLB | 44 min | |
| Jun 17, 12:51 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jun 17, 1:03 PM EDT | Special Marine Warning | MLB | 57 min | |
| Jun 17, 3:31 PM EDT | Special Weather Statement | MLB | Martin | 44 min |
| Jun 17, 4:15 PM EDT | Special Weather Statement | MLB | Martin | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.